Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 145, NWS Atlanta, GA

June 26, 2016Talbot County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2016, 3:58 PM EDT for Talbot County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2016, 3:58 PM EDT (19:58 UTC)
Expired
Jun 26, 2016, 4:27 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Talbot County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:02 PM EDTTSTM WND DMGWoodland, GASEVERAL TREES LIMBS KNOCKED DOWN POWERLINES CAUSING SIGNIFICANT POWER OUTAGES BETWEEN WOODLAND AND TALBOTTON. REPORT FROM LOCAL EMA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS52 KFFC 261958
SVRFFC
GAC263-262045-
/O.NEW.KFFC.SV.W.0145.160626T1958Z-160626T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN TALBOT COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 445 PM EDT

* AT 357 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TALBOTTON...
  MOVING SOUTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...GENEVA...OLIVE
  BRANCH...BALDWINVILLE...PO BIDDY CROSSROADS...PLEASANT HILL AND
  FLINT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3285 8465 3285 8457 3287 8453 3264 8441
      3254 8461 3281 8469 3283 8469
TIME...MOT...LOC 1957Z 045DEG 7KT 3267 8453 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
756 
WWUS52 KFFC 262027
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT SUN JUN 26 2016

GAC263-262036-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-160626T2045Z/
TALBOT GA-
427 PM EDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TALBOT COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3285 8465 3285 8457 3287 8453 3264 8441
      3254 8461 3281 8469 3283 8469
TIME...MOT...LOC 2025Z 045DEG 7KT 3263 8458 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 26, 2:45 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT SUN JUN 26 2016

.SHORT TERM /Tonight through Monday Night/...
Latest surface analysis continues to show a wedge of high pressure
nosing in from the east... resulting in wedge frontal boundary that
stretches from near Savannah to just east of Columbus and then
northward near the AL/GA state line. Regional radars show scattered
to numerous convection across much of north and west central GA that
developed along the wedge boundary earlier... and has propagated
east and south along their own outflow boundaries. This convection
will bring much needed rain to many areas as hires convective models
show this cluster currently spreading across the Atlanta metro area
continuing to propagate south and southeast through late afternoon
and early to mid evening before dissipating with loss of daytime
heating. This convection should push south of the Atlanta metro by
early evening. The main storm threats will be occasional cloud to
ground lightning and locally heavy rain with 1.9+ pws in place with
very slow storm movement. Wind gusts to 40 mph and occasional pea
sized hail are also possible. Although a strong to severe storm
cannot be ruled out... expect the greater strong/severe threat to be
generally west and south of the forecast area... which is west and
south of the wedge front.

Short range models show the wedge front backing up as a warm front
and dissipating early on Monday while a cold front pushes into the
TN valley by late Monday afternoon. This coupled with an active NW
flow aloft should spread scattered to numerous showers and
thunderstorms into much of north GA Monday afternoon and Monday
evening. SPC shows a Marginal Risk area in eastern TN on Monday...
and this looks reasonable. However... just cannot rule out a few
strong to severe storms pushing into far north GA late Monday
afternoon during max heating... so stay tuned. Scattered convection
should also push into parts of Central GA late Monday and could
persist into Monday night... but nothing severe is expected there at
this time.

Otherwise... stayed with persistence for lows... while increasing
clouds and rain chances may be a bit too late on Monday to help hold
highs out of the 90s Monday afternoon. Went with a mav and met blend
through the period for temps... and increased pops across the north
above guidance numbers.

39

.LONG TERM /Tuesday through Sunday/...
Main forecast challenge in the long term period is again chance
for diurnal convection. Medium range models in fair agreement and
still want to push front into north Georgia Wed/Thur...but mainly
only seeing drier air and little change in sfc temps. Again
concerned that fronts even in this pattern this time of year do
not push as far south as models indicate. Trend from 12z runs this
time yesterday is about the same that said.

With the front somewhere in the vicinity of cwa through the long
term period...should see scattered diurnal convection each day
with higher coverage and stronger intensity over middle Georgia.
Vertical wind shear in this region somewhat weak compared to north
Georgia and TN Valley.

SNELSON

PREV DISCUSSION LONG TERM DISCUSSION...
/Issued 408 AM EDT SUN JUN 26 2016/...The long term begins with
the upper ridge dominating the southeast...but gradually being
pushed to the south and west as a broad trough deepens into the OH
Valley. This should push a surface front into central GA through
the middle of the week. Looks like best pops should be in the
vicinity of the front Tuesday and have included likely for a
portion of central GA during the afternoon. GFS and ECMWF show
some drying into north GA Wednesday through Thursday...so have
removed pops for a portion of the northwest for that time.
Moisture should increase back across the forecast area through the
weekend as the surface front becomes more diffuse...so chance or
slight chance looks reasonable for the Friday and Saturday.

41

&&

.AVIATION...
18Z Update...
A cluster of showers and thunderstorms will spread over all the
Atlanta taf sites this afternoon...warranting a tempo tsra from 18-
22z. Could see wind gusts up to 25-30kts with storm outflows. Expect
the convection to push south of ATL by 22-23z today. May see some
MVFR level cigs with the convection... but otherwise... mid level
VFR cigs should prevail. Current east winds around 8-10kts will
persist... with an east-southeast wind around 6kts or less expected
overnight. Winds will mix down from the south-southwest by 15z
Mon with speeds 8kts or less.

//ATL Confidence...18Z Update...
Medium on timing of convection and southwest winds on Monday. High
on all other elements.

/39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  72  87 /  20  50  50  50
Atlanta         73  91  73  88 /  30  50  40  50
Blairsville     67  86  67  84 /  30  60  60  40
Cartersville    71  91  70  86 /  30  60  50  40
Columbus        72  94  75  90 /  40  40  40  60
Gainesville     73  90  72  84 /  30  50  50  50
Macon           72  94  73  92 /  30  30  30  70
Rome            72  91  72  88 /  30  70  50  30
Peachtree City  71  92  72  88 /  40  50  40  50
Vidalia         73  94  74  93 /  20  20  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....SNELSON
AVIATION...39
Hazardous weather outlook, Jun 26, 1:58 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT SUN JUN 26 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
158 PM EDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS AREAS WEST OF I-
75 IN NORTH AND CENTRAL GEORGIA THROUGH MIDNIGHT.

WEATHER HAZARDS EXPECTED...

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LOCALLY DAMAGING
WINDS...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE THE MOST
LIKELY HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
AREA MONDAY THROUGH SATURDAY. A FEW STRONG STORMS ARE POSSIBLE
AND ISOLATED SEVERE STORMS CANNOT BE RULED OUT DUE TO THE
MODERATELY UNSTABLE ENVIRONMENT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 26, 2:35 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN JUN 26 2016

GAZ066-067-078-261900-
HARRIS GA-TROUP GA-MERIWETHER GA-
235 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
SOUTHEASTERN TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 300 PM
EDT...

AT 235 PM EDT...A STRONG THUNDERSTORM WAS OVER PINE MOUNTAIN...OR
NEAR HAMILTON...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK.

LAT...LON 3292 8493 3292 8480 3275 8475 3274 8497
TIME...MOT...LOC 1835Z 351DEG 10KT 3284 8487
Special weather statement, Jun 26, 2:57 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SUN JUN 26 2016

GAZ044-054-055-057-261930-
HENRY GA-SOUTH FULTON GA-CLAYTON GA-FAYETTE GA-
257 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...SOUTH FULTON...
CLAYTON AND NORTHEASTERN FAYETTE COUNTIES UNTIL 330 PM EDT...

AT 257 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAYETTEVILLE...MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAYETTEVILLE...JONESBORO...EAST POINT...STOCKBRIDGE...UNION
CITY...FOREST PARK...RIVERDALE...COLLEGE
PARK...FAIRBURN...TYRONE...MORROW...LOVEJOY... LAKE
CITY...HARTSFIELD-JACKSON AIRPORT...IRONDALE...BONANZA...JW SMITH
RESERVOIR...SANDY CREEK...LAKE SPIVEY AND INMAN.

LAT...LON 3358 8462 3367 8445 3352 8422 3333 8449
TIME...MOT...LOC 1857Z 326DEG 10KT 3350 8445
Special weather statement, Jun 26, 3:00 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SUN JUN 26 2016

GAZ080-091-092-261930-
MARION GA-TAYLOR GA-SCHLEY GA-
300 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION...
SOUTHWESTERN TAYLOR AND NORTHWESTERN SCHLEY COUNTIES UNTIL 330 PM
EDT...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHEAST OF BUENA
VISTA. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...MURRAYS CROSSROADS...MAUK...CHARING AND TAZEWELL.

LAT...LON 3232 8458 3256 8447 3257 8441 3256 8434
      3228 8427
TIME...MOT...LOC 1900Z 010DEG 4KT 3245 8440
Special weather statement, Jun 26, 3:02 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUN 26 2016

GAZ053-066-067-261930-
TROUP GA-COWETA GA-MERIWETHER GA-
302 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP...SOUTHERN
COWETA AND NORTHERN MERIWETHER COUNTIES UNTIL 330 PM EDT...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUTHERSVILLE...OR 8
MILES NORTH OF GREENVILLE...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENVILLE...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...MORELAND...LON
E OAK...GAY...SAINT MARKS...WOOSTER...ALVATON AND ROCKY MOUNT.

LAT...LON 3332 8478 3314 8454 3298 8470 3318 8495
TIME...MOT...LOC 1902Z 042DEG 6KT 3315 8468
Local storm report, Jun 26, 3:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     MAUK                    32.50N  84.42W
06/26/2016                   TAYLOR             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON THE
            COUNTY BORDER OF TAYLOR AND MARION COUNTIES.

&&

EVENT NUMBER FFC1600408

KOVACIK
Special weather statement, Jun 26, 3:51 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT SUN JUN 26 2016

GAZ053>057-262015-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-FAYETTE GA-
351 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...SPALDING...
SOUTHERN CLAYTON...SOUTHEASTERN COWETA AND SOUTHEASTERN FAYETTE
COUNTIES UNTIL 415 PM EDT...

AT 351 PM EDT...A STRONG THUNDERSTORM WAS NEAR WOOLSEY...OR 7 MILES
NORTHWEST OF GRIFFIN...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...FAYETTEVILLE...HAMPTON...SENOIA...BROOKS...HARALSON...WOOLS
EY... SUNNY SIDE...ZETELLA...DIGBEY...INMAN...HIGHLAND
MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH
RESERVOIR...VAUGHN...BIRDIE...STARRS MILL...LAKE HORTON...ROVER AND
EXPERIMENT.

LAT...LON 3347 8442 3336 8422 3319 8427 3319 8437
      3320 8438 3320 8439 3321 8440 3321 8445
      3319 8449 3319 8450 3320 8449 3322 8451
      3322 8457 3323 8459
TIME...MOT...LOC 1951Z 028DEG 5KT 3330 8437

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 26, 1:19 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 26, 1:34 PM EDTSpecial Weather StatementFFCHeard26 min
Jun 26, 1:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 26, 1:55 PM EDTSpecial Weather StatementFFCDouglas35 min
Jun 26, 2:16 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 26, 2:20 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 26, 2:26 PM EDTSpecial Weather StatementFFCClayton34 min
Jun 26, 2:35 PM EDTSpecial Weather StatementFFCHarris25 min
Jun 26, 2:38 PM EDTSevere Thunderstorm WarningFFCHarris52 min
Jun 26, 2:53 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Jun 26, 2:57 PM EDTSpecial Weather StatementFFCClayton, Fayette33 min
Jun 26, 3:00 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 3:02 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 26, 3:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Talbot, Taylor44 min
Jun 26, 3:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson45 min
Jun 26, 3:51 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 26, 4:01 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster44 min
Jun 26, 4:06 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson39 min
Jun 26, 4:09 PM EDTSpecial Weather StatementFFCWilcox36 min
Jun 26, 4:18 PM EDTSpecial Weather StatementFFCPike27 min
Jun 26, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee36 min
Jun 26, 5:04 PM EDTSpecial Weather StatementFFCCrawford26 min
Jun 26, 5:27 PM EDTSpecial Weather StatementFFCCatoosa33 min
Jun 26, 5:33 PM EDTSpecial Weather StatementFFCCrawford, Peach27 min
Jun 26, 6:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 26, 6:51 PM EDTSpecial Weather StatementFFCCobb24 min
Jun 26, 7:31 PM EDTSpecial Weather StatementFFCGordon29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.